Home Page Potential Lawsuit Sudafed Recall
Sudafed RecallWashington, DC: In consultation with the U.S. Food and Drug Administration (FDA), McNeil Consumer Healthcare, Division of McNEIL-PPC, Inc., is recalling , at the wholesale level in the U.S., nine product lots of SUDAFED® 24 Hour, Pseudoephedrine HCl, Extended – Release Tablets, 10 count, 240 mg each.
McNeil Consumer Healthcare initiated the recall at the wholesale level due to a typographical error in the Directions section on the label, which incorrectly repeated the word "not" as follows: "do not not divide, crush, chew, or dissolve the tablet." To date there have been no reports of adverse events caused by this labeling error.
No action is required by consumers or healthcare providers. Consumers can continue to use the product, which contains the proper directions on the internal blister packaging, which states "swallow each tablet whole; do not divide, crush, chew, or dissolve the tablet."
For a complete list of affected products see the link below.
Legal HelpIf you or a loved one has suffered an adverse health event related to the use of this product, please click the link below and your complaint will be sent to a lawyer who may evaluate your claim at no cost or obligation.
Last updated on Feb-25-11
READ MORE [ Drugs/Medical Settlements and Legal News ]
READ MORE [ Personal Injury Settlements and Legal News ]
ADD YOUR COMMENT ON THIS ISSUE